User Profile
So my boyfriend didn't have a condom and he just inserted in once, it was a week after ovulation date and I took plan b 10 hours later, I'm late 9 days and only have mild cramping and light clear discharge. Am I pregnant or is my period just delayed cause of the plan b? I haven't taken a pregnancy test yet but I will tomorrow.


Did you find this post helpful?
|

User Profile
replied June 20th, 2018
Am I Pregnant Answer A64025
If there was no ejaculation, then there is no risk of pregnancy.

Your symptoms are more likely due to side effects of the Emergency contraceptive, Plan B.

No need to worry about pregnancy.

Your cycles will return in due time . Just be careful and use a regular contraceptive, if you are sexually active regularly.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Tags: Pregnancy
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.